New Jersey, 2007

Flood and Heavy Rain in New Jersey, April 12 to 13, 2007

April 12 to 13, 2007 · NWS PHI · 2 events in 2 counties and zones

Heavy rain that fell during the first half of the day on the 12th caused poor drainage flooding in Monmouth County and flooding along parts of the Millstone River in Somerset County. It also left the area vulnerable for the heavier rain that was to follow on the 15th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

Heavy rain that fell during the first half of the day on the 12th caused poor drainage flooding in Monmouth County and flooding along parts of the Millstone River in Somerset County. It also left the area vulnerable for the heavier rain that was to follow on the 15th. The low pressure system that caused the heavy rain moved from the Mississippi Valley on the morning of the 11th through the Great Lakes on the 12th. The heavy rain ended just as its occluded front moved through the region.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Apr 12, 6:40 AM EST, 20 minutes earlier.

Area forecast discussion, Apr 12, 6:40 AM EST, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
740 AM EDT THU APR 12 2007

.UPDATE...
ZONES WILL BE UPDATED TO REMOVE MENTION OF SLEET AND SNOW AND CONT
THE MENTION OF FREEZING RAIN OVER THE NORTHERN PART OF OUR CWA.
REPORTS WE HAVE RECEIVED FROM THE NORTHERN CTYS IT SEEMS THAT THE
FREEZING RAIN HAS BEEN CONFINED TO EXPOSED SFCS AND NOT ROADWAYS.
WITH THE INDIRECT SUN ARRIVING, WE/LL CONT HANDLING IT WITH SPS(S).

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT FRIDAY FOR
     ANZ430-431-452>455.
     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 PM EDT
     FRIDAY FOR ANZ450-451.
     GALE WARNING UNTIL 6 PM EDT FOR ANZ450-451.

&&

TFG

PREV AFD ***********************************************************

.SHORT TERM /TODAY THROUGH FRIDAY NIGHT/
AN AREA OF SFC LOW PRESSURE WAS MOVING FROM THE MIDWEST TOWARD THE
GRTLKS STATES AND SHOULD REACH THE LAKES BY MORNING.  AT THE SAME
TIME, THE ASSOCIATED UPPER LOW WILL MOVE TOWARD SERN CANADA AND
BECOME MORE NEGATIVELY TILTED WITH TIME.  A SECONDARY SFC LOW IS
FCST TO DEVELOP ALONG THE MID-ATLANTIC COAST TODAY AND MOVE
NORTHEASTWARD TOWARD THE CANADIAN MARITIMES TONIGHT.  SEVERAL STRONG
VORTS ARE EXPECTED TO MOVE THROUGH THE WELL, INCREASING UVV AS THEY
MOVE THROUGH.  THE COMBINED EFFECT OF ALL OF THESE FEATURES WILL
BRING RAIN TO THE AREA THROUGH THE MORNING, AND POSSIBLY INTO THE
AFTERNOON BEFORE ENDING.  PRECIP WILL END FROM SW TO NE DURING THE
AFTERNOON HOURS.  WITH TEMPS COLD ENOUGH TO SUPPORT SNOW OR MIX AT
MT POCONO AND SOME OF THE HIGHER ELEVS, WILL LEAVE THAT WORDING IN,
BUT EXPECT TEMPS TO RISE AND EVERYONE TO GO OVER TO LIQUID.  WEAK
HIGH PRESSURE WILL THEN BUILD IN FOR FRIDAY THROUGH MOST OF SATURDAY
IN ADVANCE OF THE NEXT SYSTEM.

GUIDANCE TEMPS WERE REASONABLE OVERALL, AND MADE SOME MINOR TWEAKS
HERE AND THERE.  CURRENT THINKING IS STILL FOR AN .75 TO 1.25 INCHES
OF RAIN BEFORE ALL IS SAID AND DONE WITH THIS SYSTEM.  HOWEVER, RAIN
HAS BEEN SLOW TO MOVE IN SO FAR AND THERE ARE SOME GAPS TO THE WEST,
SO PERHAPS THE LOWER TOTALS WILL BE CLOSER TO REALITY.  WILL HAVE TO
WAIT AND SEE.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
ANOTHER AREA OF LOW PRESSURE IS FCST TO DEVELOP OVER THE
SOUTHWESTERN STATES ON FRIDAY AND MOVE EASTWARD ACROSS THE SRN
PLAINS AND SERN CONUS ON SATURDAY.  THIS LOW IS THEN EXPECTED TO
TAKE A TURN TO THE NORTHEAST AND MOVE CLOSE TO THE ATLANTIC SEABOARD
AND RAPIDLY INTENSIFY.  WHETHER IT MOVES INLAND OF THE COAST OR
OFFSHORE REMAINS TO BE SEEN.  HOWEVER, THIS SYSTEM IS MORE
REMINISCENT OF A WINTER STORM AND IF IT WAS JANUARY, A MAJOR SNOW
EVENT WOULD BE IN STORE.  SINCE IT IS APRIL, IT APPEARS THAT MOST OF
THE AREA WILL SEE JUST RAIN, WITH SOME MIXED OR FROZEN PRECIP
CONFINED TO THE THE EXTREME NORTHERN AND WESTERN AREAS, BUT EVEN
THIS PRECIP TYPE WILL BE BASED UPON THE ULTIMATE TRACK OF THE STORM.
NEVERTHELESS, A SIGNIFICANT SNOWFALL CAN NOT BE RULED OUT OVER THE
NORTHERN PORTIONS OF THE CWA.

THE LATEST MODEL GUIDANCE IS A BIT SLOWER GETTING THINGS STARTED
WITH THIS EVENT AND AS A RESULT, I THINK MOST OF SATURDAY WILL BE
DRY.  PRECIP WILL BEGIN FROM S TO N, SO ITS POSSIBLE THERE IS SOME
DEVELOPMENT OVER THE DELMARVA BY AFTERNOON.  IT IS VERY DIFFICULT TO
GET A MAJOR SNOWSTORM IN OUR CWA SO LATE IN THE SEASON, AND RIGHT
NOW WE/RE NOT EXPECTING A SIGNIFICANT SNOWFALL FROM THIS EVENT UP
NORTH. THIS SITUATION WILL NEED TO BE MONITORED, AND FORECASTS WILL
BE ADJUSTED AS NECESSARY. WE COULD BE LOOKING AT SIGNIFICANT RAIN IN
SOME AREAS.

CONFIDENCE IS RELATIVELY HIGH ABOUT MARINE RELATED ISSUES WITH THIS
STORM.  OF COURSE, THE SIGNIFICANT DETAILS WILL BE DEPENDENT ON THE
TRACK AND STRENGTH OF THIS SYSTEM.  THE STORM IS EXPECTED TO BE SLOW
MOVING AND THERE COULD BE A PROLONGED PERIOD OF GALES AND COASTAL
FLOODING COULD ALSO BE AN ISSUE GIVEN THE STRONG AND PROLONGED
ONSHORE FLOW, COUPLED WITH AN APPROACHING NEW MOON (SCHEDULED ON
4/17).  A STRONG OFFSHORE FLOW IS THEN LIKELY TO PERSIST, BUT AGAIN,
THIS IS ALL DEPENDENT ON THE POSITION OF THE LOW.

THE STORM DOES SLOWLY PULL AWAY TUESDAY AND WEDNESDAY OF NEXT WEEK
SHOULD BE RELATIVELY TRANQUIL AS HIGH PRESSURE BUILDS IN OVER THE
REGION.  WILL LEAVE LOW POPS ON TUESDAY DUE TO ALL THE UNCERTAINTY
OF THE MOTION OF THIS SYSTEM, BUT THERE SHOULD BE SOME IMPROVEMENT
BY MIDWEEK.

&&

.HYDROLOGY...
THERE ARE TWO SIGNIFICANT EVENTS DURING THIS FCST PERIOD.  THE FIRST
ONE IS ONGOING, AGAIN, WITH 0.75 TO 1.25 INCHES OF PRECIP EXPECTED.
HOWEVER, NOT EXPECTING ANY MAJOR PROBS WITH THIS EVENT, AS IT IS
RELATIVELY FAST MOVING AND ANTECEDENT CONDITIONS HAVE BEEN
RELATIVELY DRY.

THE SECOND EVENT IS THE AFOREMENTIONED WINTER TYPE STORM FOR THE
WEEKEND AND EARLY NEXT WEEK.  WHILE IT IS A BIT TOO EARLY TO KNOW
THE TOTAL QPF BECAUSE IT WILL BE HIGHLY DEPENDENT ON THE TRACK.
HOWEVER, ANOTHER 1 TO 1.5 INCHES IS CERTAINLY NOT OUT OF THE
QUESTION.  THAT PRECIP COMING ONLY A FEW DAYS AFTER THE CURRENT
PRECIP COULD YIELD SOME HYDROLOGIC PROBLEMS.  STAY TUNED.

&&

.AVIATION...
ALTHOUGH VFR CONDITIONS ARE OVER ALL TAF SITES, RAIN HAS SPREAD INTO
MOST AREAS. AS THE HEAVIER AREAS OF RAIN DEVELOP, INITIALLY MVFR
CIG/VSBY WILL DEVELOP BEFORE SUNRISE. BY SUNRISE, THE LOWER LEVELS
OF THE ATMOSPHERE SHOULD BECOME SATURATED FROM THE RAINFALL AS THE
STRONGEST LIFT MOVES THROUGH THE REGION. IFR CONDITIONS ARE EXPECTED
TO DEVELOP, ESPECIALLY IN SOME HEAVY RAIN. LOW LEVEL WIND SHEAR IS
ALSO EXPECTED AS WINDS AT 2 THSD FT SHOULD BE FROM THE SE AROUND 50
KTS WHILE SFC WINDS WILL BE ESE AT 10 TO 20 KTS WITH SOME GUSTS
TOWARD THE COAST UP TO 25 KT. A FRONTAL SYSTEM WILL MOVE THROUGH
FROM THE SW THIS MORNING. HOWEVER, WITH COOL AIR IN PLACE, IT SHOULD
TAKE SEVERAL HRS, PROBABLY 16-18Z BEFORE MIXING DISSIPATES THE LOW
CLOUDS AND ALLOWS CIGS/VSBYS TO IMPROVE TO VFR AS WINDS BECOME
WESTERLY. LATE THIS AFTN AND TONIGHT, VFR CONDITIONS SHOULD PREVAIL
AT ALL SITES AS COOLER DRIER AIR MOVES IN FROM THE WEST.

&&

.MARINE...
THE EXISTING GALES N OF LITTLE EGG INLET WILL BE RETAINED WHILE SCA
WILL BE RETAINED ELSEWHERE. AS THE FRONTAL SYSTEM AND SFC LOW MOVE
IN FROM THE SW, THE WINDS ARE EXPECTED TO INCREASE AND DEVELOP GALES
OVER THE NORTHERN PART OF THE FCST AREA. OVER THE REST OF THE
REGION, THE WINDS ALSO INCREASE, BUT THE FRONTAL SYSTEM MOVES IN
FROM THE WEST BEFORE THE SPEEDS INCREASE TO GALES. THIS AFTN, WINDS
WILL DROP QUICKLY FOR SEVERAL HOURS BEFORE AGAIN PICKING UP FROM THE
WNW THIS EVENING. THE WNW FLOW OF COLDER AIR SHOULD ALLOW 25 KT
WINDS /OR AT LEAST GUSTS OVER 25 KT/ TO CONTINUE INTO FRI NIGHT.
WINDS SHOULD DECREASE BELOW SCA SATURDAY. THEN ON SUNDAY A
DEVELOPING LOW PRESSURE WILL CAUSE WINDS TO INCREASE TO AT LEAST SCA
AND PROBABLY GALE BY SUNDAY NIGHT AND MONDAY.

&&

.TIDES...
TIDES SHOULD INCREASE TO 1 TO 1 1/2 FT ABOVE NORMAL AHEAD OF THE LOW
TODAY, BUT THESE DEPARTURES SHOULD NOT BE ENOUGH TO GENERATE EVEN
MINOR TIDAL FLOODING. HOWEVER, THE SYSTEM FOR SUNDAY INTO MONDAY
COULD GENERATE TIDAL FLOODING AS IT LOOKS STRONGER WITH LARGER TIDAL
DEPARTURES AND WILL BE CLOSER TO THE NEW MOON PART OF THE TIDE
CYCLE.

&&

SHORT TERM/LONG TERM/HYDROLOGY...NIERENBERG
AVIATION/MARINE/TIDES...STAUBER
Hazardous weather outlook, Apr 12, 3:53 AM EST, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
453 AM EDT THU APR 12 2007

NJZ001-PAZ054-055-130900-
SUSSEX-CARBON-MONROE-
453 AM EDT THU APR 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

A MIXTURE OF SNOW, SLEET, RAIN AND POSSIBLY FREEZING RAIN IS
EXPECTED AT THE HIGHER ELEVATIONS EARLY THIS MORNING, BEFORE A
CHANGEOVER TO ALL RAIN OCCURS. OTHERWISE, RAIN, HEAVY AT TIMES
WILL OCCUR THIS MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A POWERFUL COASTAL STORM IS EXPECTED TO DEVELOP NEAR THE ATLANTIC
COAST SUNDAY INTO MONDAY. STRONG WINDS AND HEAVY PRECIPITATION
ARE POSSIBLE WITH THIS STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062-
067>071-130900-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-
BUCKS-DELAWARE-PHILADELPHIA-
453 AM EDT THU APR 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAIN IS EXPECTED THIS MORNING AS A SECONDARY COASTAL LOW IS
FORECAST TO DEVELOP. THERE COULD BE SOME PONDING OF WATER ON
ROADWAYS AND POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A POWERFUL COASTAL STORM IS FORECAST TO DEVELOP SUNDAY INTO
MONDAY. STRONG WINDS, HEAVY RAIN AND COASTAL FLOODING ARE ALL
POSSIBLE WITH THIS STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-452>455-130900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
453 AM EDT THU APR 12 2007

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE AREA AS A LOW
PRESSURE SYSTEM AFFECTS THE REGION. HEAVY RAIN IS ALSO EXPECTED THIS
MORNING AS A COASTAL LOW DEVELOPS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A POWERFUL STORM SYSTEM IS EXPECTED TO DEVELOP ALONG THE MID-
ATLANTIC COAST SUNDAY INTO MONDAY. HEAVY RAIN, STRONG WINDS AND
COASTAL FLOODING ARE ALL POSSIBLE. SMALL CRAFT ADVISORIES AND GALE
WARNINGS WILL LIKELY BE NEEDED FOR PORTIONS OF THE TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-130900-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
453 AM EDT THU APR 12 2007

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

GALE WARNINGS ARE IN EFFECT FOR THE AREA AS A LOW PRESSURE SYSTEM
AFFECTS THE REGION. HEAVY RAIN IS ALSO EXPECTED THIS MORNING AS A COASTAL
LOW DEVELOPS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A POWERFUL STORM SYSTEM IS EXPECTED TO DEVELOP ALONG THE MID-
ATLANTIC COAST SUNDAY INTO MONDAY. HEAVY RAIN, STRONG WINDS AND
COASTAL FLOODING ARE ALL POSSIBLE. SMALL CRAFT ADVISORIES AND GALE
WARNINGS WILL LIKELY BE NEEDED FOR PORTIONS OF THE TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 12, 3:20 AM EST, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 AM EDT THU APR 12 2007

NJZ001-PAZ054-055-121200-
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
420 AM EDT THU APR 12 2007

...SLIPPERY AREAS ARE POSSIBLE ON ROADWAYS AT THE HIGHER
ELEVATIONS EARLY THIS MORNING...

A MIXTURE OF SNOW, SLEET, RAIN AND POSSIBLY SOME FREEZING RAIN
WAS OCCURRING ACROSS THE HIGHER ELEVATIONS EARLY THIS MORNING, AS
TEMPERATURES REMAINED AROUND 32 DEGREES. A CHANGEOVER TO ALL RAIN
IS EXPECTED LATER THIS MORNING AS TEMPERATURES SLOWLY RISE.
HOWEVER, BEFORE ANY CHANGEOVER TO RAIN OCCURS, THERE COULD BE SOME
SLICK SPOTS ON ROAD SURFACES AT THE HIGHER ELEVATIONS.

EXERCISE CAUTION IF VENTURING OUT EARLY THIS MORNING AND BE
PREPARED FOR SLIPPERY CONDITIONS, ESPECIALLY ON OVERPASSES.

LSN/RNS
Special weather statement, Apr 12, 6:47 AM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
747 AM EDT THU APR 12 2007

NJZ001-PAZ054-055-121400-
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
747 AM EDT THU APR 12 2007

...SLIPPERY CONDITIONS MAY PERSIST THROUGH THIS MORNING...

AREAS OF RAIN AND FREEZING RAIN WERE OCCURRING ACROSS THE HIGHER
ELEVATIONS OF NEW JERSEY AND THE POCONOS THIS MORNING.
TEMPERATURES REMAIN AROUND 32 DEGREES AND A CHANGE OVER TO ALL
RAIN IS EXPECTED LATER THIS MORNING AS TEMPERATURES SLOWLY RISE.

HOWEVER, OVERPASSES AND WALKWAYS MAY BE SLIPPERY THIS MORNING.
EXERCISE CAUTION IF VENTURING OUT THIS MORNING AND BE PREPARED FOR
SLIPPERY CONDITIONS, ESPECIALLY ON OVERPASSES.

VM/BC

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 heavy rain, 1 flood. Local standard time, as filed.

Heavy Rain, Monmouth

When
April 12, 7:00 AM EST to 3:00 PM EST
Where
Monmouth County, Manasquan to Highlands
Reported by
Emergency Manager
Coordinates
40.120, -74.030

The heavy rain caused poor drainage flooding along New Jersey State Route 35. Storm totals included 1.47 inches in Belmar, but Dopper Radar storm total estimates reached 2.5 to 3.0 inches across extreme eastern Monmouth County.

Flood, Somerset

When
April 12, 4:18 PM EST to April 13, 9:15 AM EST
Where
Somerset County, Griggstown
Cause
Heavy Rain
Reported by
Mesonet
Coordinates
40.450, -74.620

The runoff from the 1 to 2 inches of rain that fell in the Millstone River Basin caused minor flooding of the Millstone River around Griggstown. The Millstone River at Griggstown was above its 10 foot flood stage from 518 p.m. EDT on the 12th through 1015 a.m. EDT on the 13th. It crested at 10.35 feet at 115 a.m. EDT on the 13th.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Jersey in 2007Every state in 2007This day in weather historyWarnings in New Jersey, April 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 30708, 30709.